# SDR 2020F00231

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32402
- Condition: Damaged
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3191 DISCRPANCY: WHILE ACCOMPLISHING N/R 2387N2982 FOUND PREVIUOS DAMAGE AT STA-1395 - STA-1415, STR-36R. DAMAGE WAS COVERED UP WITH BONDO. CORRECTIVE ACTION: REWORKED AND REPAIRED AREA AT AFT CARGO EXTERNAL FUSELAGE SKIN BETWEEN STA-1395 - STAS-1415, STRINGER 36R IAW F.V.C E.O# 20038 REV. IR
